Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Healthcare Services My Meds
Description
Directions
Ingredients
Warnings

Vicks DayQuil NyQuil Cold & Flu Combo provides daytime and nighttime Liquicaps to temporarily relieve common cold/flu symptoms:

Daytime Relief Of:
• Nasal Congestion
• Sinus Congestion
• Dry Cough due to cold
• Minor aches & pains
• Headache
• Fever
• Sore Throat Pain

Nighttime Relief Of:
• Dry Cough due to cold
• Minor aches & pains
• Headache
• Fever
• Sore Throat Pain
• Sniffling and Sneezing


DayQuil:
Medicinal Ingredients: (in each Capsule): Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg, Guaifenesin 200 mg
Non-Medicinal Ingredients: FD&C Blue No. 1, FD&C Red No. 40, Gelatin, Glycerin, +/- Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution

NyQuil:
Medicinal Ingredients: (in each Capsule): Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Doxylamine Succinate 6.25 mg, Phenylephrine Hydrochloride 5 mg
Non-Medicinal Ingredients: FD&C Blue No. 1, Gelatin, Glycerin, +/- Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution

DayQuil & NyQuil: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose (2600 mg) in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away.

Do not use with any other drugs containing acetaminophen or dextromethorphan, if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. With a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you: have liver, kidney, heart or thyroid disease, high blood pressure, diabetes, asthma, glaucoma, chronic lung disease or shortness of breath, excessive phlegm (mucus), persistent or chronic cough such as occurs with smoking, asthma or emphysema. These could be signs of a serious condition. Difficulty urinating due to an enlarged prostate gland. Take the blood thinning drug warfarin. Take sedatives or tranquilizers. Are pregnant or breastfeeding. Are elderly.

Stop use and ask a doctor if: symptoms last for more than 5 days, symptoms are accompanied by high fever (>38°C) or if fever lasts more than 3 days, symptoms are accompanied by the production of thick yellow/green phlegm, sore throat pain lasts more than 2 days, you get nervous, dizzy or sleepless, rash or persistent headache develops.

Keep out of reach of children. This package contains enough medicine to seriously harm a child. In case of overdose, get medical help or contact a Poison Control Centre right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

DayQuil & NyQuil: Do not take more than directed.
Adults and Children 12 yrs. and over: Take 2 capsules with water every 4 hours. Do not exceed 8 capsules in 24 hours. Children under 12 years, do not use.

Similar Products